# SDR UIEA2021083001909

- Difficulty date: August 30, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 89,302 hours, 14,021 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: False Activation
- Location: Anti-Ice Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS "L ENG ANTI ICE" VALVE NOT IN COMMANDED POSITION( PERFORMED FIM 30-21 F/T 806. COULD NOT DUPLICATED FAULT. OPS CHECK GOOD. NO OTHER DEFECTS NOTED. )
